# SDR VNAA0512005

- Difficulty date: December 3, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 4,059 hours, 3,704 cycles
- Engine: Ge CF348C1
- System (JASC): 2100 · Air Conditioning System
- Part: Controller
- Part number: GG670950265
- Part serial: 00480
- Condition: Failed
- Location: Nr 1 A/C System
- Part time: 4,059 hours, 3,704 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK THE CREW RECEIVED THE SMOKE AFT LAV WARNING AND SMELLED A BURNING ODOR.  THE PASSENGERS WERE EVACUATED THROUGH THE PASSENGER DOOR AND THE AIRCRAFT WAS TOWED BACK ONTO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AIR CONDITIONING SYSTEM CONTROLLER.  THE SYSTEM OPERATIONALLY CHECKED GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
